Über singuläre Integrale.

C. Лозинский

Matematiceskij sbornik

  • Volume: 49, Issue: 2, page 329-363
  • ISSN: 0368-8666

How to cite


Лозинский, C.. "Über singuläre Integrale.." Matematiceskij sbornik 49.2 329-363. <http://eudml.org/doc/65131>.

author = {Лозинский, C.},
journal = {Matematiceskij sbornik},
keywords = {Integral equations, integral transforms},
language = {ger},
number = {2},
pages = {329-363},
publisher = {Tipogr. Lissnera i Sobko},
title = {Über singuläre Integrale.},
url = {http://eudml.org/doc/65131},
volume = {49},

AU - Лозинский, C.
TI - Über singuläre Integrale.
JO - Matematiceskij sbornik
PB - Tipogr. Lissnera i Sobko
VL - 49
IS - 2
SP - 329
EP - 363
LA - ger
KW - Integral equations, integral transforms
UR - http://eudml.org/doc/65131
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.